Arden 650mg Tablet

28.06

2.81/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Adonis Laboratories Pvt Ltd

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Arden 650mg Tablet (With Same Composition)